# SDR CALA0600428

- Difficulty date: October 24, 2006
- Submitted: October 26, 2006
- Operation: Air carrier
- Aircraft: N59302
- Make and model: Boeing 7373T0
- Aircraft serial: 23353
- Aircraft time: 62,991 hours, 32,474 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546536
- Condition: Cracked
- Location: Bs 616 S18r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1/2" CRACK IN MAIN FRAME AT STA 616 JUST BELOW FLOOR, S18R.  REPAIRED IAW ECRA 5311-01158.
